# SDR UPS96221545

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION STA 1030 FLOORBEAM LBL 5 TO 61 AND RBL 5 TO 30 FWD AFT FLANGES RBL 48 TO 55 FWD FLANGE WL 208 AT NUTPLATE HOLES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, REPAIRED PER EO 96-2563.
